# SDR N6WA2024061801

- Difficulty date: June 11, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 33,332 hours, 24,326 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Aileron Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON INBOARD PCU OUTPUT LINK ATTACH FITTING IS CRACKED.  REMOVED AND REPLACED R/H AILERON IAW CRJ AMM 27-15-01.
